On the solvability of nonlinear operator equations in normed spaces. (English) Zbl 0456.47051


47J05 Equations involving nonlinear operators (general)
47J25 Iterative procedures involving nonlinear operators
Full Text: DOI


[1] H.Brezis - L.Nirenberg,Characterization of the range of some nonlinear operators and applications to boundary value problems, Annali Scuola Normale Sup. Pisa, to appear. · Zbl 0386.47035
[2] M.Furi - M.Martelli - A.Vignoli,Contributions to the spectral theory for nonlinear operators in Banach spaces, to appear in Ann. di Mat. pura e appl. · Zbl 0409.47043
[3] R. E.Gaines - J. L.Mawhin,Coincidence degree, and nonlinear differential equations, Lecture Notes in Math. 568, Springer-Verlag, 1977. · Zbl 0339.47031
[4] Granas, A., The theory of compact vector fields and some applications to the theory of functional spaces (1962), Warszawa: Rozprawy Matematyczne, Warszawa · Zbl 0111.11001
[5] Mawhin, J. L., Equivalence theorems for nonlinear operator equations and coincidence degree for some mappings in locally convex topological vector spaces, J. Diff. Eq., 12, 610-636 (1972) · Zbl 0244.47049
[6] Minty, G. J., Monotone (nonlinear) operators in Hilbert space, Duke Math. J., 29, 341-346 (1962) · Zbl 0111.31202
[7] Schmitt, K.; Gustafson, G., Non zero solutions of boundary value problems for damped nonlinear differential systems, Diff. Eq., 30, 227-241 (1976) · Zbl 0361.34029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.